# SDR ASAA2025121563098

- Difficulty date: December 15, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N983AK
- Make and model: Boeing 737-9
- Aircraft serial: 67505
- Aircraft time: 9,539 hours, 2,711 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHT ABOVE ROW 4 INOP. GROUNDED - YES. (RESOLVED ON W/O: 2081532 TASKCARD: N/R-00004 ) FOUND LIGHT CONNECTOR NOT CONNECTED. RE-CONNECT LIGHT. OPS CHECK GOOD. THIS CLEAR MEL 33-51-01A. SEAMC FELIX NOTIFIED. PLACARD REMOVED.
